U.S. doctors online nowAsk doctors free
Harvest, AL
A 34-year-old female asked:

i've had a hard, raised spot on the top of my foot for 2 years. it was the color of my skin but recently turned white. should i be concerned?

3 doctor answers6 doctors weighed in
Dr. John Goldman
Rheumatology 55 years experience
Lost pigment : this means that you have lost the pigment cells. I'm not certain why and your best bet is to discuss with your physician about seeing a dermatologist. It may not be anything dangerous but at this point I can't tell you what I think it is
Dr. Scott Keith
Podiatry 44 years experience
Spot or Not.: A two year old raised spot, that is hard can only mean a few things. The hardness is due to either a boney protuberance or a encapsulated soft tissue mass. Either way, the underlying mass is applying pressure from under the skin upward, thus pushing the blood out of the skin in that area. The result is skin appearing blanched. If concerned, it is best to have the spot evaluated.
Dr. Jerome Litt
Dermatology 71 years experience
HARD SPOT ON FOOT: HAVE YOU SHOWN IT TO YOUR DOCTOR? SOUNDS HARMLESS BUT YOU ARE CONCERNED, SEE YOUR REGULAR DOCTOR. HE MIGHT SUGGEST THAT YOU SEE AN ORTHOPEDIC SURGEON.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 22, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.